# SDR DALA14011525531

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 79,774 hours, 34,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK IN AFT GALLEY OVERHEAD NEAR FLIGHT & VOICE DATA RECORDERS IAW AMM 33-51.  OPS CHECKED GOOD.
